# SDR TSAA9527045

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AL
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23500
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Skin
- Condition: Damaged
- Location: Lt Elev Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND LEFT ELEVATOR TAB WITH TEAR IN SKIN AT INBOARD BEARING.  REPAIRED PER ECO 2560.  AIRCRAFT RETURNED TO SERVICE.  (Z)
